# SDR AALA201607059024

- Difficulty date: July 3, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 37,424 hours, 27,863 cycles
- System (JASC): 2720 · Rudder Control System
- Part: O-Ring
- Condition: Leaking
- Location: Rudder Servo
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED RECEIVING A YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE, THE PTU WAS SELECTED OFF WITHIN 30 SECONDS, NR 2 ENGINE DRIVEN PUMP WAS SHUTOFF WITHIN 30 SECS, THEN TURNED ON, ON SHORT FINAL AFTER LANDING, TURNED OFF.  FLIGHT CREW DECLARED AN EMERGENCY AND THE ACFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE RUDDER SERVO CONTROL FILTER LEAKING AND REPLACED THE O-RING IAW AMM 27-24-51-400-002.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED.
